# SDR FDEA201010144066

- Difficulty date: October 14, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  AT BS 1050 RBL 45.5 HAS CORROSION. REMOVED, FABRICATED, AND REPLACED NEW SEAT TRACK SECTION BS 1000 TO 1070 RBL 45.5 APPROX DIM 69.50" FROM BAC1520-792 7178T6 AND SPLICE REPAIR  IAW SRM 53-10-5 FIG 1 AND 51-30-2. INSTALLED REPAIR PARTS IAW SRM 51-30-2 REV 103.
